International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 45-49
On the -continuous fixed point property
1Dipartimcnto di Mammatica, Università di Messina, Sant'Agata (Messina) 98166, Italy
2Department of Mathematics, Yatsushiro College of Technology, Yatsushiro, Kumamoto 866, Japan
Received 7 July 1988; Revised 6 November 1988
Copyright © 1990 F. Cammaroto and T. Noiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we define and investigate the -continuous retraction and the -continuous fixed point property. Theorem 1 of Connell  and Theorem 3.4 of Arya and Deb  are improved.